Doctor insights on:
What Happens Once You Have Cocaine Overdose
Cocaine: There really is no safe dosage of Cocaine as adverse effects can happen at any dose. It is a nervous system and cardiovascular stimulant. It can cause seizures, high blood pressure and racing pulse. These effects sometimes cause strokes or heart attack. There are mental changes akin to paranoia or hallucinations. ...Read moreSee 1 more doctor answer
Your heart stops : Not sure what you mean here, but a Cocaine overdose, may cause the strain on the heart to be too much and cause an eventual stopping of the heart, resulting in death, at which point your brain stops to function as well. Cocaine use-bad! too much Cocaine use-very bad. Don't do drugs. Get help if you are addicted, see your dr. Or call a crisis center. Best wishes. ...Read moreSee 1 more doctor answer
Up, then down: Cocaine overdose is excessive stimulation of heart rate, blood pressure, thinking patterns (hyperalertness, paranoia), sweating, flushing, fever, stroke, death. If one doesn't die from the od, then whatever goes up must come down--crash. This is a severe, often long-lasting depression both emotionally and physically. ...Read more
Highly variable: If it proves to be fatal, it essentially lasts forever. Cocaine is a short-acting drug, which is present in the bloodstream and brain for 10-15 minutes after a single dose, which is why people who smoke, snort or inject cocaine may do it 3 or 4 times per hour. However, it has metabolites that can last longer, in particular in people who drink alcohol with it. The ill effects can last many hours. ...Read more
Bad situation: Cocaine at any dose could create significant cardiovascular risk, and a definite death threat. Many celebrities have died secondary to Cocaine abuse. This is not a safe drug if not used under a doctor's attention. Strokes have also occurred. Cocaine is not glamorous or fun in the end, and the risk far out-ways the high. Stay away from this stuff now. ...Read moreSee 1 more doctor answer
Seek medical help: If he has symptoms related to a Cocaine overdose, this can be life threatening. Chest pain, headache, rapid heart beat, trouble breathing, palpitations, passing out, confusion, seizures, increased temperature, stroke, kidney failure, and more are all possible. Many of these are common. Cocaine can also be laced with something else. Call 911 so he can be treated enroute to the ed also. ...Read more
- Talk to a doctor live online for free
- What happens when you overdose on cocaine?
- What happens once you have cauda equina syndrome?
- What happens once you have de quervain tenosynovitis?
- Ask a doctor a question free online
- What happens if you overdose on aspirin?
- What happens if you overdose on vicodin?
- What happens if you overdose on tylenol?
- What will happen if i have a flonase overdose?
- Talk to a urgent care specialist online for free